Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 122, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2008, 2:16 PM CDT for 4 counties in Illinois. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 2:16 PM CDT (19:16 UTC)
- Expired
- Jun 4, 2008, 2:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 2:18 PM CDT | HAIL 1 | Toledo, IL | FROM COUNTY SHERIFF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 041917
SVRILX
ILC023-033-035-079-041945-
/O.NEW.KILX.SV.W.0122.080604T1916Z-080604T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
216 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF ROBINSON...
SOUTHERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF TOLEDO...
NORTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 245 PM CDT
* AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JEWETT
TO 6 MILES NORTHWEST OF WILLOW HILL...OR ALONG A LINE EXTENDING
FROM TOLEDO TO NEWTON...AND MOVING EAST AT 31 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OBLONG AND HAZEL DELL BY 225 PM CDT...
CASEY...ROBINSON...EATON AND ANNAPOLIS BY 240 PM CDT...
HUTSONVILLE BY 245 PM CDT...
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED
IN EFFINGHAM WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3897 8755 3896 8806 3929 8839 3934 8792
3917 8766 3915 8765 3914 8766 3910 8762
TIME...MOT...LOC 1916Z 253DEG 27KT 3924 8822 3907 8803
$$
TS/SR1 follow-up statement
000
WWUS53 KILX 041937
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
236 PM CDT WED JUN 4 2008
ILC023-033-035-041945-
/O.CON.KILX.SV.W.0122.000000T0000Z-080604T1945Z/
CRAWFORD IL-CUMBERLAND IL-CLARK IL-
236 PM CDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN CLARK...SOUTHEASTERN CUMBERLAND AND NORTHERN
CRAWFORD COUNTIES...
AT 230 PM CDT...CUMBERLAND COUNTY SHERIFF REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL IN TOLEDO.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CASEY TO
ROBINSON...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF TOLEDO TO
ROBINSON...MOVING EAST AT 37 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST YORK BY 245 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3897 8755 3897 8784 3913 8797 3917 8796
3918 8801 3932 8814 3934 8792 3917 8766
3914 8766
TIME...MOT...LOC 1936Z 255DEG 33KT 3932 8799 3902 8768
$$
TS/SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:33 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 4, 1:33 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 133 PM CDT WED JUN 4 2008 .DISCUSSION... ISSUED 327 AM CDT WED JUN 4 2008 CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS THROUGH TODAY...AGAIN. SHORT TERM...TODAY THROUGH THURSDAY NIGHT. SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE FRONT AS WELL. MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE CURRENT POSITION OF THE FRONT. HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS. LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE THROUGH EARLY AFTERNOON. BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON... WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE. THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON... ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT. BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE THE PAST COUPLE OF DAYS. WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP THREAT GOING INTO THE EVENING HOURS. THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED 1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY WELL-SOAKED AREAS. WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT. AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70. BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS FARTHER NORTH. LONG TERM...FRIDAY THROUGH SUNDAY. WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT... ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK. BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER THE PAST SEVERAL RUNS. KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON. HARDIMAN && .AVIATION... FOR THE 18 UTC TAFS... THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. WE WILL HAVE THUNDERSTORMS IN THE TAF FOR CENTRAL ILLINOIS AFTER 20 UTC. THE THUNDERSTORMS MAY PRODUCE BRIEF IFR CEILINGS AND VISIBILITY BUT WE EXPECT THE PREVAILING CONDITIONS TO BE VFR. WITH THIS WARM FRONT MOVING INTO NORTHERN ILLINOIS AND A SURFACE LOW DEVELOPING IN THE PLAINS...A SOUTH WIND WILL CONTINUE DURING THE REST OF THE NIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063- 066>068-071>073. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031- 036>038-040>057-061. &&
Hazardous weather outlook, Jun 4, 7:02 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 702 AM CDT WED JUN 4 2008 ILZ027-029-031-036>038-040>057-061-051215- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- SANGAMON-SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-WOODFORD- 702 AM CDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. HEAVY RAIN MAY CAUSE FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL YESTERDAY. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM. ILZ028-030-051215- MARSHALL-STARK- 702 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM. ILZ062-063-066>068-071>073-051215- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 702 AM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM UNTIL 6 PM. SHIMON
In the hours before
Local storm report, Jun 4, 2:02 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
202 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL EFFINGHAM 39.12N 88.55W
06/04/2008 M1.00 INCH EFFINGHAM IL NWS EMPLOYEE
&&
CMOTTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 65 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard | 59 min |
| Jun 3, 7:33 PM CDT | Tornado Warning | ILX | Morgan, Scott | 42 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Sangamon | 64 min |
| Jun 3, 8:05 PM CDT | Tornado Warning | ILX | Christian, Macon | 40 min |
| Jun 3, 8:10 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 50 min |
| Jun 3, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 48 min |
| Jun 3, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 1 more | 6 hr |
| Jun 3, 8:43 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 47 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 60 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 58 min |
| Jun 3, 8:56 PM CDT | Tornado Warning | ILX | Sangamon | 49 min |
| Jun 3, 9:09 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 6 hr |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 40 min |
| Jun 3, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 56 min |
| Jun 3, 9:23 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, McLean, Macon, Piatt and 1 more | 6 hr |
| Jun 3, 9:24 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 51 min |
| Jun 3, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 60 min |
| Jun 3, 9:38 PM CDT | Tornado Warning | ILX | Christian, Macon, Sangamon | 42 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 45 min |
| Jun 3, 10:11 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 6 hr |
| Jun 3, 10:25 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 3 hr |
| Jun 3, 10:25 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 65 min |
| Jun 3, 10:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 51 min |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 3, 11:41 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| Jun 4, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 29 min |
| Jun 4, 12:21 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Edgar | 4 hr |
| Jun 4, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 42 min |
| Jun 4, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 42 min |
| Jun 4, 1:20 AM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 2 hr |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 49 min |
| Jun 4, 2:54 AM CDT | Areal Flood Warning | ILX | Scott | 14 hr |
| Jun 4, 3:35 AM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 14 hr |
| Jun 4, 4:17 AM CDT | Areal Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 26 hr |
| Jun 4, 5:32 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 16 min |
| Jun 4, 12:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Douglas, Edgar, Mason, Menard and 1 more | 62 hr |
| Jun 4, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper | 24 min |
| Jun 4, 2:28 PM CDT | River Flood Warning | ILX | Vermilion | 32 hr |
| Jun 4, 2:31 PM CDT | River Flood Warning | ILX | Sangamon | 8 days |
| Jun 4, 4:54 PM CDT | River Flood Warning | ILX | Lawrence, Scott | 15 days |
| Jun 4, 5:07 PM CDT | River Flood Warning | ILX | Clay, DeWitt, Logan, Macon, Piatt, Richland | 12 days |
| Jun 4, 5:36 PM CDT | River Flood Warning | ILX | Champaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more | 9 days |
| Jun 4, 6:46 PM CDT | Areal Flood Warning | ILX | DeWitt, Logan, Macon, Piatt | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
| Jun 4, 6:50 PM CDT | Areal Flood Warning | ILX | Scott | 12 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.